MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA¿ XT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDBB1D1
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Discomfort (2330); Shock from Patient Lead(s) (3162)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a physical altercation and a fall the patient received inappropriate shocks from the implantable cardioverter defibrillator (icd).The patient noted discomfort and a jerking feeling in their chest.Upon review of the episodes, it was also noted that short circuit protection (scp) occurred resulting in less than programmed high voltage energy delivery for all six shocks provided.It could not be determined whether the icd or right ventricular (rv) lead was responsible for the scp.Out of range (oor) low impedance was also observed on the rv lead defibrillation and superior vena cava (svc) coils.The rv lead remains in use and the icd was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the ventricular tachyarrhythmia therapy energy was low.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the returned device was inconclusive.Optical coherence tomography inspection revealed that the device feedthrough had full dadet delamination on all feedthroughs.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA¿ XT DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23828670
Report Number3004209178-2025-21237
Device Sequence Number9267872
Product Code LWS
UDI-Device Identifier00643169018099
UDI-Public(01)00643169018099(17)161228
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/28/2016
Device Model NumberDDBB1D1
Device Catalogue NumberDDBB1D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
694758 LEAD, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age67 YR
Patient SexFemale